Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

History of tuberculosis in both testis. treatment taken. FNAC results normal. Abdominal pain during ejaculation. What could be the reason?

I am 48 years. My height is 5 ft 9 inches and weight 85 kilos. About eight years back I had swelling in my right testis without any pain. After FNAC I was diagnosed with Tuberculosis in my right testis. After a treatment of about nine months I was cured. Again after four years I found swelling in my left testis with pain in lower abdomen during ejaculation . I was given antibiotics for about two months for suspected inflamation. But the swelling and pain persisted. Then an ultrasound of lower abdomen and testis was done. FNAC was also done which was normal. Then a test for tuberculosis was done which was found positive and the treatment for tuberculosis was given again for about one year. The swelling has gone but there is still pain in my lower abdomen during ejaculation for the last about four years. What could be the possible reasons as I had already taken anti inflamatory medicines. How it can be diagnosed.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
Hi...though the disease has been cured but it must have caused residual fibrosis in the vas or other part of the tract...leading to pain during ejaculation...this is very difficult to can get a vasography to see the deformity...

Dr. Ashish Verma
Answered: Sat, 28 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor